Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Been experiencing arrythmia, pounding heart and lower rib cage pain. Stopped rogaine. Damage my heart?

I ve been experience arrythmia /extrasystole , pounding heart and lower left rib cage pain for a couple of weeks now, I attributute it to rogaine/ minoxidil hair treatement that i ve been doing, I went to do ecg and blood test and came out normal except for the extrasystoles. I stopped rogaine for a week now but still have symptoms, how long will it take for side effects to disappear, can there be permanent dammage to my heart from this product?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  136
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response

Minoxidil is a vasodilator, which means it dilates the blood vessels in your body. Evidence suggests that one of its know side effects is irregular heart beats. Since you have already developed this and have seen a doctor, you should immediately stop further use. It is usually seen that the effects of the drug wear out after it is completely metabolized in the body which should have happened by now or will happen soon. Just make sure, you dont use the medicine again. No, there are no chances that there is permanent damage to the heart because of Rogaine. However, if the symptoms persists after a few days, you must check with the doctor for any other causes which may be causing this.

Hope this helps
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor